uhm im going threw this and yeah I just dunno what to do anymore..
All started when I was 18 at work..I was cleaning the kitchen as ( I was a cleaner for real-estates) then bam my breathing just changed..everyday seconds every minute every hour every day I cant breath its like its stuck..and when i get that big yawn out..it gets stuck again immediately..I left my job cause of this and don't think i can work again...I play footy hoping to get my mind off it but it dosent..I continue to play..because if I stop who knows what I would do...I have had alot of tests blood taken out etc..nothing is wrong they said...just anxiety..well if what I got is anxiety its something I don't want.....And i just want my old life back! it feels like inside my body im running and running with out stopping or taking a breath..and its wearing me out..if that makes scence? I guess this whole thing dosent make sence...When I was 15 my legs started to ache real bad and became very tired..thoughts growing pains...turns out its not..I still have this problem but continue to play footy yes it effects my life and performance.. so im guessing all this started when I was 15...But is there anyone out there that can HELP ME..ive taken anexity tablets for 1 month..lol did nothing at all maybe made me feel %1 better! everyday before i go to bed..i pray to god that he takes me.cause i simply cant hack it anymore..im 19yo im 67 kilos im fit strong like to think im a nice guy..but yeah thanks for reading x
Ive had every check up lungs,blood,everything..
they just tell me go see counselling every doctor is useless..And just cant take the time to find out what it is (:
Ill get my pills and see what happens then (:
Uhm yeah there not working..dident work last time either..my breathing is gettin a lot worse now.. i continue to play footy it affects me while playing too like really bad..but i have to play other wise ill go crazy.. ):
No no thanks for replying Any answer is helpful (:
You may be on the wrong anxiety med or not a high enough dose. Have you been back to see your Dr to tell him/her what's going on? If not, I would recommend doing so. Your Dr would most likely either increase the dosage of the med you're on or change it.
It's not uncommon for people with anxiety to have trouble breathing. Maybe it's because we breathe shallow. Have you tried any deep breathing exercises?
oh right uhm no cause Im out of work and not on any benefits so I cant see a doctor to get subscriptions..The tablets I was on was sertraline same as zoloft 50mg... So it was weak probably was a waste of time taking thoes ones.She told me a few months ago to come back if it wasent working to increase the dosage to 100 but ive had no job so really for the past 14 months this has been happening ive been on 1 subscription so 30 tablets..anxiety is getting worse my breathing is starting to hurt and i feel like im dying inside.! uhm no I haven't there's so many different exercises online im not sure where to start!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.